zbMATH — the first resource for mathematics

Parabolic vector bundles on curves. (English) Zbl 0692.14007
This note gives an alternative construction of the moduli space of semistable parabolic vector bundles on curves, which has some advantages in comparison with the original one given by V. B. Mehta and C. S. Seshadri in Math. Ann. 248, 205-239 (1980; Zbl 0454.14006). In particular it works in positive characteristic.
Reviewer: N.Manolache

14F05 Sheaves, derived categories of sheaves, etc. (MSC2010)
14H10 Families, moduli of curves (algebraic)
14D20 Algebraic moduli problems, moduli of vector bundles
Full Text: DOI
[1] Gieseker, D., On the moduli of vector bundles on algebraic surfaces.Ann. Math. 106, 45–60 (1977). · Zbl 0381.14003 · doi:10.2307/1971157
[2] Mehta, V. B., Seshadri, C. S., Moduli of vector bundles on curves with parabolic structures.Math. Ann. 248, 205–239 (1980). · Zbl 0454.14006 · doi:10.1007/BF01420526
[3] Newstead, P. E.,Introduction to moduli problems and orbit spaces. Tata Institute of Fundamental Research. Lecture notes 1978. · Zbl 0411.14003
[4] Seshadri, C. S., Moduli of vector bundles with parabolic structures.Bull. Amer. Math. Soc. 83 (1977). · Zbl 0354.14005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.